# SDR SWAA2025052072423

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N8816Q
- Make and model: Boeing 737-8
- Aircraft serial: 42536
- Aircraft time: 13,149 hours, 7,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD L/H FA FLASHLIGHT WONT TEST<[01] R&R FWD L/H FA FLASHLIGHT ASSAY REF AMM 25-64-00. OPS CHECKS GOOD.
